# SDR GTIA2023041437113

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 58,662 hours, 27,355 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT INTO RSW FA REPORTED MUSTY SMELL IN AFT CABIN-PERFORMED INSP AND MX PROCEDURE IN TSM 05-50-810-831-A. MUSTY SMELL IN CABIN WAS NOT NOTED AT THIS TIME.
